# SDR ASAA2020101933392

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,862 hours, 14,051 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA608879
- Condition: Failed
- Location: Fuel Spar Valve
- Part time: 10,535 hours, 3,094 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FAILED TO START.  EGT HUNG UP AT APPROXIMATELY 450C, THEN ROLLED BACK.  GROUNDED-YES.  VERIFIED FROM PILOTS PACKS WERE OFF DURING ENGINE START.  PERFORMED B737-800 FIM 80-50 TASK 806 STEP FOUND 2 MESSAGE NUMBER 75-20411, 75-10411 THE HPTACC POSITION SIGNAL AS DISAGREE, REF LP 60004863 LT PACK DISCRETE SHOWS ON WHEN SWITCH OFF.  ACCOMPLISHED B737-800 FIM 80-05 TASK 806 E(1), F(2) THROUGH F(5) AND (F)7 NO DEFECTS NOTED.  HPTACC ECONOMIC FAULT TRANSFERRED TO LP 60004864 EEC TEST GOOD, REF B737-800 AMM 73-21-00 IGNITION TEST GOOD, REF AMM 74-00-00-750-801-F00.  REMOVED AND REPLACED NR 1 ENGINE SPAR VALVE ACTUATOR OPERATIONS CHECKED OK, REF AMM 28-22-11-000-804 AND AMM 28-22-11-400-804 STARTED AND RAN NR 1 ENGINE ALL INDICATIONS NORMAL, REF AMM 71-00-00-800-808-F00.
